On singularities of the TMDs, their origin and treatment

Cherednikov, I. O. (2013) On singularities of the TMDs, their origin and treatment. Il nuovo cimento C, 36 (5). pp. 215-219. ISSN 1826-9885

ncc10574.pdf - Published Version

Download (103kB) | Preview
Official URL: https://www.sif.it/riviste/sif/ncc/econtents/2013/...


The origin of the specific singularities arising in transversemomentum dependent parton distribution functions is discussed and a new method of their treatment is proposed.

Item Type: Article
Uncontrolled Keywords: Renormalization ; Inelastic scattering: many-particle final states
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 06 May 2020 16:42
Last Modified: 06 May 2020 16:42
URI: http://eprints.bice.rm.cnr.it/id/eprint/18350

Actions (login required)

View Item View Item